# SDR 2008UALA05601

- Difficulty date: August 28, 2008
- Submitted: September 10, 2008
- Operation: Air carrier
- Aircraft: N437UA
- Make and model: Airbus A320-232
- Aircraft serial: 655
- Aircraft time: 41,734 hours, 14,639 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Inoperative
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR EXT DELAY T-S:  REPLACE LANDING GEAR SAFTEY VALVE 49GA.  REPLACED LANDING GEAR SAFTEY VALVE 49GA PER MM32-31-17 THRU STEP 3.C. PG 411.  NEED TO COMPLETE INSTALLATION FROM STEP 4.D. PG 412 THRU TO END.  CONT OF AMIS ITEM 7342001.
